Numerical invariants of surfaces in $${\mathbb P}^4$$ P 4 lying on small degree hypersurfaces

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02472847
Contributor : Daniel Naie <>
Submitted on : Monday, February 10, 2020 - 1:55:31 PM
Last modification on : Tuesday, February 11, 2020 - 1:42:08 AM

Identifiers

Collections

Citation

Daniel Naie. Numerical invariants of surfaces in $${\mathbb P}^4$$ P 4 lying on small degree hypersurfaces. Geometriae Dedicata, Springer Verlag, 2019, 199 (1), pp.147-175. ⟨10.1007/s10711-018-0343-4⟩. ⟨hal-02472847⟩

Share

Metrics

Record views

5